# SDR ASOA2014102811522

- Difficulty date: October 1, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,941 hours, 20,415 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SIDE OF DOOR FRAME BS 311.75,  15 INCHES BELOW LOWER TENSION TIE BAR FWD FITTING TO 13 INCHES ABOVE LOWER TENSION TIE BAR FWD FITTING.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDED AREAS ARE OUT OF LIMITS IAW SRM 52-00-01-001-001-A01.  REPAIRED IAW  EA 24-2014-572.  MAJOR REPAIR.
